# SDR ASAA0210206

- Difficulty date: October 2, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 6546534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FRAME FAIL/SAFE CHORD AT BS 520, STRINGER 27L CORRODED.  REPAIRED FRAME FAIL/SAFE CHORD PER SRM.  (M)
